Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had cortisone injection, site of injection tender, walking is difficult. What could be the reason?

My wife had a cortisone injection on the inside edge of her heel nearly six weeks ago for what her podiatrist believed to be inflamation. The site of the injection is still tender and she often gets pain in her heel making it nearly impossible to walk. Then the pain goes away as quickly as it came. Could this be related to the injection in any way or is there something else going on?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there.

I note your history & the injection site et al.

While i am happy the podiatrist recommended it, it seems like there is an injection abscess formed at the site that has slowly turned into some sort of foreign body granuloma that is still bothering your wife.

Might i suggest a re-visit to the podiatrist or a general surgeon & a check-xray of the site to ascertain the damage & clearly tell you if something else is on.

It could be one of a host of other conditions or simply that she is stressed out & attributing a tad much to the symptoms column.

Good luck & wish your wife a speedy recovery!
Dr Praveen Rodrigues MD
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor